45 years old suffering from recurring PSVT,taking dilzem but not satisfied with the treatment
Aged-45yrs(F) height-5 -2 weight-63kg PSVT detected last year on 7 MAY 2010 at Udaipur rajasthan ( India) Nowadays episodes are feeling at present patient is taking tab.DILZEM-30 i.g.90 mg per day.What should we do further.
Hello sharad ;
welcome to HealthcareMagic
I guess that you mean to say that the episodes of PSVT are increasing in frequency or decreasing but you did not specify ;you just wrote episodes are feeling .If there is any change like increase in frequency of PSVT episodes please consult the present Cardiologist who is treating her.The reason is your wife needs to be physically examined by a Cardiologist and if required he may advise further investigation and also he may add some medicine or change the medicine if required.Better judge will be the Cardiologist consult him.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
good evening, I am 38 yaer old female I am Diagnosed with HOCM recently I am on dilzem cd 180.I am having short breathless after walking 10-20 steps or climbing stairs.I am having dilzem since last 20 days. I didn t find any benefit of it. moreover i am undergoing ivf teatment.should I be careful about any medicine.....during this
I am 53 yrs. old taking 120mg DilzemOD for Af treatment. I still experience fast heart beat especially in early morning 100-130/min. Imust take the medicine every 9Am once a day together with other medicines like ISM 20mg and Aldactone 50mg. Can I take Dilzem earlier earlier than the said time?
my mother is suffering from piles ,the blood is coming while going to bathroom she suffers from very much pain , actually she is suffering from this from six month ,in last year she got operation of prolaps evey thing was gong right,but this year in january she travelled a some un comfortable journey, from that when she returned home she got started loose motion for four months & also sometimes blood comes in it while a long treatment,loose motion stooped but piles came out ,now she is very week, we started homeopathic medicine but got no relief,now fro three days we again started allopathi evict & some other medicine but not geeting much relief she has to go for bathroom 4to 5 times She also used dilzem creame while using it she got more pain & burning i stooped it fom today ,kindly give ur valuable suggestion.
I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??
yes thank you.i am currently detoxing off methedone.i have been prescribed methedone for almost ten years about 100mil. a day. .i have cut down to about 40mil a day for the past few months .i went 10 days without any begining on may 3.on may 13 i started back on 15 mil. and 10 mil a day to date.i hope this make sense.i also stopped my roxicodone also prescribed.to me also..the withdrawl from the methedone is much more severe.my goal is to be off the methedone but i will still have the chronic pain issues to deal with.what medicine do you think would help me.
I have a 3 year old girl. she has on and off fever for two weeks and last two days she had a high temp. and I took her to Doctor. she said it is tonsilitis. she gave two doses of pencillin injection for two days.still she is not ok she has no other symptoms only high grade fever.still going on? what would be the reason?
i have someone close to me who is addicted to hydramorph or oxy s and went on methadone to help him get off of it. then he went to be tested and the doctor took him off the methadone quite quickly and has diagnosed him with anxiety and severe panic disorder. he is suffering extreme pain and nausea and diaharea, he was told he can t go on his panic medication if he goes back on the methadone , what can he take to help him with his withdrawls, he is always very very angry
I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...